Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

These pills are the only ones strong enough to put an end to my horribly painful menstural cycles. I have been on this pill for six months and have not had a single issue. I have participated in a study for this pill and my sister did one for Yaz where 10 women were given the placebos (fake pills) and the other 10 were given the active pills and the 10 women on the placebos were the ones that gain...

Most voted negative review

1 People found this comment helpful

I began using this medicine for irregular menstral cycles about 2 yrs ago. I have 2, (yes 2 periods) a month. Since using the pill, I have gained no weight (something I really need to do b/c I have other medical problems epilepsy & crohn's disease), I am still having 2 periods a month & I was married 5 mos ago so I truly HOPE the effectiveness of birth control is working. My doctor suggested skipp...

Shared reviews and ratings

mary | 55-64 | Female | Patient
7/16/2012
Condition: Other
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Use Ovcon50 I donot clot if I didn't take this pill would bleed out in 3 days it saved my life it have been month since company stopped putting ovcon50 out no date they said ran out how long going take make pills now lost 5packs because of this. please help me I need get something work until they get them back for sale again I got 4 packs left only take yellow pills not sugar why take 50 so can't bleed all my blood please help mary Burger of waldport oregon 97394 P.O. Box 2281

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for 1 to 6 months | Patient
4/20/2012
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I reviewed this drug in early March on this site (mine is the review below this one). As expected, I had to come off of this medication and I was switched back to Nortrel 1/35. The side effects of this medication were way too much to bear, particularly around the time of "menstruation". The main reason I was switched is because this hormones caused severe depression. Though I must be honest and say I am already a person who is susceptible to depression as I was diagnosed in the past. However, I did not have any major problems on my previous birth control, which is the one I've switched back to. Normal mood swings and other side effects during the first month of switching back but NOTHING like I experienced on Ovcon-50. If you have any susceptibility to depression or other mental/emotional issues...OR you get particularly bad PMS....I do not recommend this drug.

Report this postFill 3Created with Sketch.
lifestyle | 25-34 | Female | On medication for less than 1 month | Patient
3/20/2012
Condition: Disease of Ovaries with Cysts
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I started taking this pill 6 days ago and OMG my lower back and lower abdomen hurt like hell. is like is something was forming inside of me or is being destroy. The walls of my vagina hurt literally speaking. I'm nauseas all the time and depressed. My nights are horrible can't sleep cause there is no position that I feel help my pain. I feel the need to pee all the time because of the pressure down there. I'm seriously thinking of getting off the pill. I took generic birth control for six months but it was recall and it was as bad as the one Im taking. There most be a better way to do this!

Report this postFill 3Created with Sketch.
Ovcon Hell | 25-34 | Female | On medication for less than 1 month | Patient
3/11/2012
Condition: Birth Control
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I was involuntarily switched to ovcon 50 from nortrel 35 when my doctor alerted me that I needed to be on a higher dose of birth control due to interactions with another medication im taking. Well the side effects have been almost unbearable. ive only just finished my first week and ive had severe depression/mood swings, bloating, cankersore, headaches, nausea, abdominal cramping and just yesterday started to have breakthrough bleeding. I just ended my period right before I started this medication, and it feels like I have it again a week later. Miserable. I havent had any noticeable weight gain/loss..then again, I havent weighed myself so im not completely sure. I know the body takes time to adjust during a switch, especially to a higher dose of estrogen, but I dont know how long I can tolerate these side effects. Hoping they subside after a little more time on the medication, but I guess only time will tell. As of right now though, im miserable. :(

Report this postFill 3Created with Sketch.
Amywright | 25-34 | Female | On medication for 1 to 6 months | Patient
11/7/2011
Condition: Birth Control
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I dont have any problems it regulated my monthly.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More